I had botox on my upper and lower lips 4

Patient

Q: I had botox on my upper and lower lips 4 days ago. I asked for fillers. I am now worried as i have been reading up on the side effects.if im going to get side effects would i of had them by now

Doctor

A:   Hello,
Thanks for your health query on ATD.

Botox takes a week or so to show it's full effect. The effects of fillers are fast. I just want to know whether you are having any deformity or unevenness of your lips.
If answer is no then there is no reason to worry.
Please feel free to ask further follow ups if you have any.
Good luck.

Comments / Follow Ups

Patient: No I have nothing like that. Am I likely too. I really am worried. Thanks
Doctor: As it has been 4 - 5 days when you got Botox shots ,there is remote possibilities of any complication.
Please stop thinking about complications.
Best wishes.

Related Q&A

Q: Hi there, I have a question regarding cosmetic Botox in the forehead. I had this treatment done 4 eeeks a go and I...

Q: My son (8 months old), just had Botox injections for Strambismus. He was patched off and on for six weeks prior to t...

Q: I would like to purchase juvederm and botox for myself. I am not a physician however I heard that if I order it from ...

Q: Hi, two day ago (about 58 hours ago) was the first time I got hyaluronic acid shots. Before the filler, the doctor ga...

Q: Was at the ER an was told that I have a boxers fracture. They put a cast on went to the bone and joint doctor the nex...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews